I Have Been Takin Lithium For Many Years For Bipolar 1 & Have Recently Been Diagnosed With Pseudobulbar From Brai N Injury From Car Wreck
Hi, vol! I'm so sorry about your accident. Quinidine (an ingredient in Nuedextra) and lithium can very rarely cause abnormal heart rhythms. Your doctor will be aware of this and monitor you for any problems, but if two different doctors have prescribed your medications be sure they BOTH know what you're taking.
You should alert your doctor(s) immediately if you feel any dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations.
Best wishes, WCV
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2011 • 3 answers
Posted 12 Mar 2015 • 1 answer
Posted 3 Jan 2016 • 2 answers
Posted 14 Jan 2016 • 3 answers
Posted 23 Apr 2016 • 5 answers